6 doctors weighed in:

What about cymbalta (duloxetine) discontinuation syndrome?

6 doctors weighed in
Dr. Mary Ann Block
General Practice
4 doctors agree

In brief: Be very careful

Cymbalta, (duloxetine) like any ssri or snri, can create a physical dependency because of the effect they have on neurotransmitters.
Everyone should be withdrawn from these drugs very carefully & cautiously. 3 weeks is the minimum one should take to reduce by each incriminate. Serious side effects, including suicide, have been reported when not properly.

In brief: Be very careful

Cymbalta, (duloxetine) like any ssri or snri, can create a physical dependency because of the effect they have on neurotransmitters.
Everyone should be withdrawn from these drugs very carefully & cautiously. 3 weeks is the minimum one should take to reduce by each incriminate. Serious side effects, including suicide, have been reported when not properly.
Dr. Mary Ann Block
Dr. Mary Ann Block
Thank
Dr. Mohammed Younus
Psychiatry
2 doctors agree

In brief: It can

Discontinuation syndrome is seen with Cymbalta (duloxetine) and needs to monitored.
It can avoided by decreasing slowly before discontinuing. The usual symptoms include but not limited to are dizziness, confusion, yawning, anxiety and irritability.

In brief: It can

Discontinuation syndrome is seen with Cymbalta (duloxetine) and needs to monitored.
It can avoided by decreasing slowly before discontinuing. The usual symptoms include but not limited to are dizziness, confusion, yawning, anxiety and irritability.
Dr. Mohammed Younus
Dr. Mohammed Younus
Thank
Dr. Alan Ali
Psychiatry

In brief: Cymbalta (duloxetine)

In brief: Cymbalta (duloxetine)

Dizziness, lightheadedness, restlessness, insomnia, stomach upset.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors